On the degree of the approximation of functions of several variables by linear positive operators of finite rank
Matematičeskie zametki, Tome 53 (1993) no. 1, pp. 3-15
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1993_53_1_a0,
author = {R. K. Vasil'ev},
title = {On the degree of the approximation of functions of several variables by linear positive operators of finite rank},
journal = {Matemati\v{c}eskie zametki},
pages = {3--15},
year = {1993},
volume = {53},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1993_53_1_a0/}
}
TY - JOUR AU - R. K. Vasil'ev TI - On the degree of the approximation of functions of several variables by linear positive operators of finite rank JO - Matematičeskie zametki PY - 1993 SP - 3 EP - 15 VL - 53 IS - 1 UR - http://geodesic.mathdoc.fr/item/MZM_1993_53_1_a0/ LA - ru ID - MZM_1993_53_1_a0 ER -
R. K. Vasil'ev. On the degree of the approximation of functions of several variables by linear positive operators of finite rank. Matematičeskie zametki, Tome 53 (1993) no. 1, pp. 3-15. http://geodesic.mathdoc.fr/item/MZM_1993_53_1_a0/